We prove the validity of the Euler–Lagrange equation for a class of variational problems.

Cellina, A. (2014). The validity of the Euler–Lagrange equation for solutions to variational problems. JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS, 15(2), 577-586 [10.1007/s11784-014-0198-8].

The validity of the Euler–Lagrange equation for solutions to variational problems

CELLINA, ARRIGO
2014

Abstract

We prove the validity of the Euler–Lagrange equation for a class of variational problems.
Articolo in rivista - Articolo scientifico
Euler–Lagrange equation; Geometry and Topology; Applied Mathematics; Modeling and Simulation
English
577
586
10
Cellina, A. (2014). The validity of the Euler–Lagrange equation for solutions to variational problems. JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS, 15(2), 577-586 [10.1007/s11784-014-0198-8].
Cellina, A
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/141326
Citazioni
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
Social impact